# SDR 99ZZZX3633

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cap
- Part number: 6314157
- Condition: Cracked
- Location: Mlg
- Component: Sargent, 731414
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP IS CRACKED BEHIND THE C-PORT DUE TO FATIGUE.
